Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Hamiltonian circuits in finite graphs


Author: C. St. J. A. Nash-Williams
Journal: Proc. Amer. Math. Soc. 17 (1966), 466-467
MSC: Primary 05.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0188103-0
MathSciNet review: 0188103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Pósa, A theorem concerning Hamilton lines, Magyar Tud. Akad. Mat. Kutató Int. Közl. 7 (1962), 225–226 (English, with Russian summary). MR 0184876

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.40

Retrieve articles in all journals with MSC: 05.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188103-0
Article copyright: © Copyright 1966 American Mathematical Society